The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Analysis of the Proof and Generalization for an Algebraic Integral Theorem
Author(s): 
Pages: 102-104
Year: Issue:  5
Journal: Journal of Hechi University

Keyword:  代数求积多项式连续函数;
Abstract: 用分析的知识去证明了一个代数求积定理并把这个定理适用的多项式推广到一般的连续函数上.
Related Articles
No related articles found